MathSciNet Relay Station
MathSciNet bibliographic data
MR1862121 28A12 (28A78 28A80)
Järvenpää, Esa; Järvenpää, Maarit Porous measures on $\Bbb R^n$: local structure and dimensional properties. Proc. Amer. Math. Soc. 130 (2002), no. 2, 419–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement